# SDR DALA2021011900328

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 80,655 hours, 14,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATOR LIGHT INOPERATIVE.  MAINTENANCE FOUND CONTACT ASSEMBLY DISLODGED AND SECURED SAME.  SYSTEM OPERATION IS NORMAL.
